Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: Viibryd users  (Read 157 times)

0 Members and 1 Guest are viewing this topic.

Offline Lara71

  • Sr. Member
  • ****
  • Posts: 271
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Viibryd users
« on: January 29, 2014, 01:04:32 AM »
Just moved from 10 mg to 20 mg. I'm feeling jittery especially at night. Is this normal? Will it end? I take it with dinner. Should I try taking it with breakfast or lunch?
Bookmark and Share

Offline insights

  • Hero Member
  • *****
  • Posts: 4245
  • Country: au
  • Rec's: 98
  • Gender: Male
  • Mood: Curious
    Curious
    • Poke This Member
Re: Viibryd users
« Reply #1 on: January 29, 2014, 02:21:03 AM »
Just moved from 10 mg to 20 mg. I'm feeling jittery especially at night. Is this normal? Will it end? I take it with dinner. Should I try taking it with breakfast or lunch?

Yes, it can happen with any SSRI. It is usually a temporary side-effect. Many find that taking Viibryd in the morning works better for them, but this isn't specifically because of the jitters. These may or may not continue at night.

Ian
Bookmark and Share
NOTE: I'm not a doctor, and particularly not yours, so there may be factors I'm unaware of. Therefore all advice is of a general nature and you should consult your doctor before following any of it, especially before changing med doses.

Tags:
 

Related Topics

  Subject / Started by Replies Last post
1 Replies
1069 Views
Last post October 05, 2011, 12:06:43 PM
by FLPrincess82
2 Replies
838 Views
Last post November 17, 2011, 04:02:48 PM
by whendoesitend
5 Replies
687 Views
Last post April 20, 2013, 07:36:02 PM
by vanilla1969
3 Replies
237 Views
Last post August 01, 2013, 05:31:53 PM
by mollyfin
1 Replies
144 Views
Last post February 24, 2014, 04:39:48 PM
by insights

anything